MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ9 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ9 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-01-969
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spring on size 9 fb articulating surface came off during used.All pieces recovered.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported breakage, however, one of the balseals was found to be missing.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative: corrected: h3.

Brand Name
ATTUNE FB CR ART SURF SZ9 CONV
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10577105
Report Number1818910-2020-20801
Device Sequence Number16927486
Product Code HWT
UDI-Device Identifier10603295423416
UDI-Public10603295423416
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-969
Device Catalogue Number254501969
Device Lot NumberBFA0NFB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/22/2020
10/02/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date09/25/2020
10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1